Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 312027, 7 pages
Research Article

Derivations of MV-Algebras

Department of Mathematics, Faculty of Science (Girl's), King Abdulaziz University, P.O. Box 126238, Jeddah 21352, Saudi Arabia

Received 26 August 2010; Revised 8 November 2010; Accepted 16 December 2010

Academic Editor: Howard Bell

Copyright © 2010 N. O. Alshehri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • G. Muhiuddin, and Abdullah M. Al-roqi, “On -Derivations of BCI-Algebras,” Abstract and Applied Analysis, vol. 2012, pp. 1–12, 2012. View at Publisher · View at Google Scholar
  • Hua Zhu, Yi Liu, and Yang Xu, “On derivations of linguistic truth-valued lattice implication algebras,” International Journal of Machine Learning and Cybernetics, 2016. View at Publisher · View at Google Scholar
  • Pengfei He, Xiaolong Xin, and Jianming Zhan, “On derivations and their fixed point sets in residuated lattices,” Fuzzy Sets and Systems, 2016. View at Publisher · View at Google Scholar
  • Jiří Rachůnek, and Dana Šalounová, “Derivations on algebras of a non-commutative generalization of the Łukasiewicz logic,” Fuzzy Sets and Systems, 2017. View at Publisher · View at Google Scholar